# SDR UIEA2025010400001

- Difficulty date: January 4, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N861GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67148
- Aircraft time: 9,379 hours, 1,557 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: E&E Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH ENERGY REJECTED TAKE 100 KNOTS REPORTED DUE TO E&E ELEC DOOR STS MSG( PERFORMED HIGH ENERGY INSPECTION AS PER AMM 05-51-10, NO DAMAGE NOTED. ADJUSTED DOOR SWITCH AND OPS CHECKED GOOD PER AMM 52-71-01/401. DMI CLOSED PLACARD REMOVED.  )
